# SDR HEEA062843

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Selector
- Part number: AMS44
- Condition: Malfunctioned
- Location: Dual Channel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S TRANSMIT LIGHT IS ALWAYS ON AND THE HEADSET IS DEAD.
